Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 101, NWS Cleveland, OH

June 18, 20255 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2025, 3:12 PM EDT for 5 counties in Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2025, 3:12 PM EDT (19:12 UTC)
Expired
Jun 18, 2025, 4:00 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Medina County, OH, Portage County, OH, Stark County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 55 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:46 PM EDTTSTM WND DMG6 S Ravenna, OHTrees downed and possibly snapped.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS51 KCLE 181912
SVRCLE
OHC103-133-151-153-169-182000-
/O.NEW.KCLE.SV.W.0101.250618T1912Z-250618T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
312 PM EDT Wed Jun 18 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southwestern Portage County in northeastern Ohio...
  Southeastern Medina County in northeastern Ohio...
  Northwestern Stark County in northeastern Ohio...
  Southern Summit County in northeastern Ohio...
  Northeastern Wayne County in northeastern Ohio...

* Until 400 PM EDT.

* At 312 PM EDT, a severe thunderstorm was located over Doylestown,
  or 9 miles southwest of Akron, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Akron, Canton, Ravenna, Cuyahoga Falls, Massillon, Kent, Barberton,
  Green, Wadsworth, Tallmadge, North Canton, Rittman, Mogadore,
  Doylestown, Hartville, New Franklin, Norton, Brimfield, Fairlawn,
  and Canal Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4091 8185 4111 8168 4115 8118 4074 8138
TIME...MOT...LOC 1912Z 273DEG 26KT 4098 8166 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

23
2 follow-up statements
684 
WWUS51 KCLE 181937
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
337 PM EDT Wed Jun 18 2025

OHC103-169-181947-
/O.CAN.KCLE.SV.W.0101.000000T0000Z-250618T2000Z/
Medina OH-Wayne OH-
337 PM EDT Wed Jun 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA AND
NORTHEASTERN WAYNE COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has
moved out of the warned area. Therefore, the warning has been
cancelled.

LAT...LON 4095 8157 4109 8155 4113 8119 4109 8121
      4086 8132
TIME...MOT...LOC 1937Z 273DEG 27KT 4098 8144 

$$

OHC133-151-153-182000-
/O.CON.KCLE.SV.W.0101.000000T0000Z-250618T2000Z/
Portage OH-Stark OH-Summit OH-
337 PM EDT Wed Jun 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN PORTAGE...NORTH CENTRAL STARK AND SOUTHEASTERN
SUMMIT COUNTIES...

At 337 PM EDT, a severe thunderstorm was located over Green, or 7
miles southeast of Akron, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Akron, Green, Tallmadge, North Canton, Mogadore, Hartville, New
Franklin, Brimfield, Randolph, Lakemore, Greentown, Portage Lakes,
and Uniontown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4095 8157 4109 8155 4113 8119 4109 8121
      4086 8132
TIME...MOT...LOC 1937Z 273DEG 27KT 4098 8144 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

23
912 
WWUS51 KCLE 181950
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
350 PM EDT Wed Jun 18 2025

OHC133-151-153-182000-
/O.EXP.KCLE.SV.W.0101.000000T0000Z-250618T2000Z/
Portage OH-Stark OH-Summit OH-
350 PM EDT Wed Jun 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PORTAGE...NORTH
CENTRAL STARK AND SOUTHEASTERN SUMMIT COUNTIES WILL EXPIRE AT 400 PM
EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4095 8157 4109 8155 4113 8119 4109 8121
      4086 8132
TIME...MOT...LOC 1950Z 273DEG 26KT 4098 8135 

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:37 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 18, 2:37 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
237 PM EDT Wed Jun 18 2025

.SYNOPSIS...
A cold front will move across the region this evening and
overnight. A strong upper level ridge of high pressure will
build over the Ohio Valley this weekend into early next week
and bring a Heat Wave across the region.

&&

.NEAR TERM /THROUGH THURSDAY/...
2:30 PM Update:

Key Messages:
-Scattered showers and thunderstorms are ongoing over Northeast
 OH and Northwest PA this afternoon. These storms are capable of
 producing locally heavy rain, with a lower risk for isolated
 severe weather.
-After a break through the remainder of the afternoon, an arcing
 line of storms is expected to quickly push in from the west-
 southwest this evening with greater potential for severe
 weather.
-The greatest confidence in severe weather this evening in
 across Northwest OH, where an Enhanced Risk (risk level 3/5)
 for severe weather is in place. The risk gradually diminishes
 east across North Central and Northeast OH, where a Slight Risk
 (level 2/5) is in place to near the PA border. The risk level
 drops off to Marginal (1/5) across Northwest PA.
-The main severe risk this evening will be damaging wind gusts,
 with large hail a secondary risk. There is a lower but non-
 zero potential for tornadoes, especially across Northwest OH.
-Timing into Northwest OH (including Toledo/Findlay) for the
 severe threat is greatest 6-9 PM...across North Central OH
 (including Sandusky, Mansfield, and Lorain) 7-10 PM...in the
 Cleveland-Akron-Canton corridor 8-11 PM...in far Northeast OH
 (including Youngstown) 9 PM-12 AM...and in Northwest PA between
 11 PM-2 AM if storms remain strong that far east.

An MCV over Lake Erie is helping to force a batch of scattered
showers and thunderstorms from the lake into northern OH and
northwestern PA early this afternoon. The environment is most
supportive of heavy rain with this initial round, given skinny
instability profiles, high precipitable water values, and rather
marginal amounts of wind shear. With that said, a couple of
cells have been weakly rotating, so will continue to monitor for
isolated/marginal severe potential with the current activity. A
lull in activity is expected behind this activity for a few
hours into this evening, with warm, humid, and somewhat breezy
conditions. Hopefully everyone enjoys 70-75F dew points...

After the brief break, the main focus for severe weather arrives
from the west this evening. Radar/satellite/water vapor depict
an arcing and strongly-forced band of convection evolving near
the IL/IN border, with plenty of heating taking place ahead of
the line. The strong forcing and continued destabilization
should allow this line to surge into Northwest OH at a strong to
severe intensity this evening. The greatest forcing will pass
just northwest of the region, and timing gradually becomes an
issue farther east as we move towards and past sunset. So, the
greatest and highest-confidence severe threat is across
Northwest OH (in and near the SPC enhanced risk), with the
threat gradually lowering to the east. However, suspect the line
of storms will have enough momentum to remain strong to at
least locally severe to at least the I-77 corridor (even if
they're gradually weakening by then), with a lower-confidence
severe threat across the rest of Northeast OH and perhaps into
Northwest PA. There's certainly a chance hit-or-miss severe
weather occurs all the way east across our forecast area this
evening into tonight, though will need to assess the state of
the incoming storms this evening and environment across the
local area behind this afternoon's storms to say with more
confidence how far east an organized severe threat will persist
this evening. With that said, there are enough "pros" that the
SPC did expand the Slight Risk east to the OH/PA border with
their 12:30 PM convective outlook update. Activity should exit
OH by midnight, if not slightly earlier, with activity exiting
PA around or just after midnight (see timing in Key Messages).

In terms of potential severe hazards this evening, the
combination of moderate instability (1500-2500 J/KG of MLCAPE),
steep low-level lapse rates (0-3km lapse rates of 8-8.5C/km),
marginal to moderate downdraft CAPE of 700-900 J/KG, and
marginal to moderate shear (effective bulk shear 30-35kt and
0-3km shear of 20-30kt with modest SRH) across Northwest OH will
support primarily a damaging wind gust risk with a linear storm
mode. If there are any discrete cells, marginally severe hail
is possible...though the primarily linear mode and poor mid-
level lapse rates (near 6C/km) should limit large hail
potential. Shear is marginal for a tornado threat, though we
will need to watch for any bowing/surging portions of the line
or any rotating discrete cells that get ingested by the line
for a localized tornado risk. As storms push east this evening,
shear will remain similar to the values listed above or may
increase slightly...while instability and low-level lapse rates
gradually weaken farther east as we move past sunset. This will
likely maintain a primarily wind damage risk with surging/bowing
portions of the line farther east across our area...with lower
but non-zero hail and tornado potential. Will also need to
monitor for locally heavy rainfall and flooding with high
precipitable water values remaining in place and some recent
heavy rainfall, though increased flow aloft should keep storms
generally moving this evening and into tonight.

A general lull in activity is expected overnight tonight behind
the round of storms, though with the surface cold front trailing
behind the line of storms there could be some lingering shower
potential overnight tonight. Lows will generally dip into the
mid to upper 60s, with somewhat brisk southwest winds continuing
tonight (gusts potentially 25-35 MPH) as low pressure lifts into
the Great Lakes. The axis of the mid and level trough will
swing through our region on Thursday. We will continue with the
chance for scattered rain showers and maybe some isolated
thunder during the day Thursday with the higher POPs favoring
the morning and midday. Rain chances will quickly taper off from
west to east during the afternoon as the weather system pulls
away. Considerable cloudiness and push of a slightly cooler,
less humid airmass will follow the cold front passage on
Thursday with high temps in the mid to upper 70s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Broad upper level trough will continue to exit to the east
Thursday night as a ridge aloft and at the surface builds into
the region from the west. Thursday night will be the mildest
night of the short term as lows settle in the upper 50s to lower
60s in the wake of the upper trough and surface cold front.
High pressure remains nestled south of the local forecast area
this weekend and will allow for warm, moist air to advect from
the Gulf. Highs on Friday will rise into the upper 70s to lower
80s with lows in the mid to upper 60s. Heat becomes established
by Saturday as highs rise into the mid 80s to low 90s with
little overnight relief as lows settle in the upper 60s to mid
70s Saturday night.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Hot and humid weather is expected to last through the long term
period with potentially record breaking heat by early next week.
High temperatures are forecasted to rise into the 90s Sunday through
Tuesday coupled with dew points in the upper 60s to lower 70s.
Little overnight relief is expected as overnight lows settle in the
mid 70s each night. Maximum heat index values through the long term
will range between the upper 90s to 100F with Heat Advisories
possibly needed through early next week. Next best chance for
afternoon showers and thunderstorms will be on Tuesday as a
shortwave moves overhead.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Scattered showers and thunderstorms are ongoing from
approximately LPR to MFD points east, with the greatest coverage
over and near Lake Erie. This activity will continue east while
exiting through late afternoon. Lightning, along with brief vsby
reductions to IFR or lower, can accompany storms within this
activity. After a brief lull with breezy south-southwest winds
and mainly VFR conditions, an arcing line of thunderstorms is
expected to surge in from the west this evening. Confidence in
impacts is very high (>80%) at TOL, FDY, and MFD, high (60-90%)
at CLE and CAK, and medium (40-60%) at ERI and YNG. Included
TEMPOs at all sites to indicate potential wind gusts, vsby
reduction, and a best guess at a 1-2 hour timing window of
potential direct impacts. This activity exits east, though a
cold front moves through from west to east late tonight into
early Thursday. This will bring continued potential for shower
activity along the front, with MVFR ceilings likely spreading in
along and behind the cold front into Thursday. Another round of
showers and some thunder is likely Thursday afternoon, though
future cycles will take a better look at that.

South-southwest winds at 7-15kt with a few gusts to 25kt will
continue through this afternoon and early evening. Winds
gradually shift more southwesterly tonight and likely increase a
bit to the 10-18kt range with gusts 20-30kt into Thursday.

Outlook...Non-VFR likely with scattered showers and isolated
storms Thursday afternoon. A large high pressure system will
build over the region over the weekend into early next week with
fair skies and quiet weather.

&&

.MARINE...
Southerly winds generally around 10 knots will continue through this
evening before increasing to 15-20 knots and shifting to the
southwest tonight. Elevated southwesterly to westerly winds 15-20
knots will continue through Thursday morning. Highest wave heights
building to 3-5 feet should remain limited to open waters through
Thursday morning given the offshore component.  Opted to hold off on
any small craft advisories with this forecast package and wait
another forecast cycle to better determine magnitude and timeframe
of elevated wind speeds.

Westerly winds will diminish to 5-10 knots through Thursday as high
pressure builds across the region through the end of this week. A
warm front will lift north across the lake on Saturday which will
increase southwesterly winds to 10-15 knots before they diminish to
5-10 knots on Sunday as high pressure persists.

&&

.CLIMATE...
Daily Record High Maximum Temperatures

Date    Toledo         Mansfield      Cleveland      Akron          Youngstown     Erie

06-22   99(1988)       95(1988)       98(1988)       97(1988)       97(1933)       94(1988)
06-23   96(1911)       91(1964)       94(1948)       94(1923)       94(1943)       92(1964)
06-24   95(2005)       93(1933)       96(1952)       95(1923)       93(1952)       92(1952)
06-25   104(1988)      101(1988)      104(1988)      100(1988)      99(1988)       100(1988)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...77
NEAR TERM...77/Sullivan
SHORT TERM...13
LONG TERM...13
AVIATION...Sullivan
MARINE...13
CLIMATE...
Hazardous weather outlook, Jun 18, 3:47 AM EDT, 11 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
347 AM EDT Wed Jun 18 2025

LEZ061-147>149-167>169-OHZ012>014-022-023-033-089-PAZ001>003-190800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on-
the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-
the-Lake to Conneaut OH beyond 5 nm off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lake-Geauga-Ashtabula Inland-Portage-Trumbull-
Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
347 AM EDT Wed Jun 18 2025

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and
northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is a marginal risk (level 1 of 5) for the potential of a few
strong to severe thunderstorms this evening into the overnight across
Northeast Ohio and Northwest Pennsylvania. The primary hazard will
be damaging winds and large hail. Localized heavy rainfall may also
be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A strong upper level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and bring a Heat Wave across
the region. Afternoon temperatures will climb into the lower and
middle 90s Sunday through Tuesday. Heat indices will approach 100 to
103 degrees. Daily record high temperatures may be possible early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>146-162>166-OHZ003-006>011-017>021-027>032-036>038-047-190800-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-
Hancock-Seneca-Huron-Medina-Summit-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Marion-Morrow-Holmes-Knox-
347 AM EDT Wed Jun 18 2025

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

There is a slight risk (level 2 of 5) for the potential of severe
thunderstorms this evening into the overnight across north central
and northwest Ohio, generally west of a line from Cleveland to Mount
Vernon. There is an enhanced risk (level 3 of 5) for severe weather
across northwest Ohio this evening. The primary hazard will be
damaging winds and large hail. An isolated tornado threat may be
possible for areas of Northwest Ohio this evening. Localized heavy
rainfall may be possible with these storms tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A strong upper level ridge of high pressure will build over the Ohio
Valley this weekend into early next week and bring a Heat Wave across
the region. Afternoon temperatures will climb into the lower and
middle 90s Sunday through Tuesday. Heat indices will approach 100 to
103 degrees. Daily record high temperatures may be possible early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

In the hours before

Special weather statement, Jun 18, 11:21 AM EDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1121 AM EDT Wed Jun 18 2025

OHZ003-006-007-181615-
Wood OH-Ottawa OH-Lucas OH-
1121 AM EDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT OTTAWA...CENTRAL WOOD AND LUCAS
COUNTIES THROUGH 1215 PM EDT...

At 1120 AM EDT, Doppler radar was tracking a strong thunderstorm near
Weston, or near Bowling Green, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Toledo, Bowling Green, Swanton, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, Holland, Weston, Maumee,
Ottawa Hills, Walbridge, Millbury, Haskins, Grand Rapids, Tontogany,
and Clay Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4171 8345 4170 8346 4169 8344 4170 8344
      4169 8343 4169 8335 4171 8334 4167 8327
      4166 8326 4127 8375 4136 8389
TIME...MOT...LOC 1520Z 222DEG 25KT 4141 8377

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

23
Special weather statement, Jun 18, 12:04 PM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1204 PM EDT Wed Jun 18 2025

OHZ006-017-181700-
Wood OH-Hancock OH-
1204 PM EDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WOOD AND NORTHERN
HANCOCK COUNTIES THROUGH 100 PM EDT...

At 1204 PM EDT, Doppler radar was tracking a strong thunderstorm near
McComb, or near Findlay, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Van Buren,
Bradner, Wayne, Bloomdale, Risingsun, Cygnet, Jerry City, Benton
Ridge, West Millgrove, and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4099 8388 4114 8388 4133 8342 4103 8342
TIME...MOT...LOC 1604Z 259DEG 16KT 4106 8375

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

23
Local storm report, Jun 18, 1:40 PM EDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
140 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     Flood            2 S Ashtabula           41.85N 80.80W
06/18/2025                   Ashtabula          OH   Trained Spotter

            Deep standing water at Hamlin drive and
            Bardmoor Boulevard.

&&

dk
Local storm report, Jun 18, 2:07 PM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
207 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     Flash Flood      1 SW North Kingsville   41.91N 80.69W
06/18/2025                   Ashtabula          OH   Public

            Picture of high water on US20 in Kingsville.

&&

dk

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:21 AM EDTSpecial Weather StatementCLELucas54 min
Jun 18, 12:04 PM EDTSpecial Weather StatementCLEHancock56 min
Jun 18, 12:10 PM EDTSpecial Marine WarningCLE65 min
Jun 18, 12:16 PM EDTAreal Flood AdvisoryCLEAshtabula3 hr
Jun 18, 12:34 PM EDTSpecial Marine WarningCLE56 min
Jun 18, 1:00 PM EDTFlash Flood WarningCLEAshtabula4 hr
Jun 18, 1:51 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina39 min
Jun 18, 2:25 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Summit, Wayne50 min
Jun 18, 3:05 PM EDTSmall Craft AdvisoryCLE31 hr
Jun 18, 3:35 PM EDTSpecial Weather StatementCLEPortage, Trumbull40 min
Jun 18, 4:06 PM EDTSpecial Weather StatementCLETrumbull39 min
Jun 18, 4:09 PM EDTAreal Flood AdvisoryCLETrumbull2 hr
Jun 18, 4:15 PM EDTSevere Thunderstorm WarningCLETrumbull30 min
Jun 18, 4:32 PM EDTSpecial Marine WarningCLE88 min
Jun 18, 4:57 PM EDTSpecial Weather StatementCLELucas33 min
Jun 18, 5:05 PM EDTSpecial Weather StatementCLEMedina25 min
Jun 18, 5:08 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina, Summit52 min
Jun 18, 5:26 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit49 min
Jun 18, 5:53 PM EDTSevere Thunderstorm WarningCLEPortage, Summit52 min
Jun 18, 5:57 PM EDTSpecial Marine WarningCLE48 min
Jun 18, 6:00 PM EDTTornado WarningCLEMahoning, Portage, Stark, Summit45 min
Jun 18, 6:11 PM EDTSpecial Weather StatementCLELorain49 min
Jun 18, 6:42 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood63 min
Jun 18, 6:43 PM EDTSpecial Weather StatementCLEMahoning47 min
Jun 18, 7:04 PM EDTSpecial Marine WarningCLE116 min
Jun 18, 7:08 PM EDTTornado WarningCLEHancock, Seneca, Wyandot37 min
Jun 18, 7:11 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Seneca, Wyandot64 min
Jun 18, 7:14 PM EDTSevere Thunderstorm WarningCLEErie, Lucas, Ottawa, Sandusky76 min
Jun 18, 7:27 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Summit34 min
Jun 18, 7:30 PM EDTSevere Thunderstorm WarningCLEMahoning29 min
Jun 18, 7:36 PM EDTTornado WarningCLECrawford, Seneca, Wyandot39 min
Jun 18, 7:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEErie, Huron, Seneca64 min
Jun 18, 7:43 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Crawford, Knox, Morrow, Richland77 min
Jun 18, 7:53 PM EDTTornado WarningCLELucas, Ottawa22 min
Jun 18, 7:58 PM EDTSpecial Marine WarningCLE2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.